# SDR SIMA20131219009

- Difficulty date: December 19, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,680 hours, 18,339 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3094 CREW REPORTED LT EMERGENCY OVERWING DOOR INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  OPERATIONS CHECKED LT EMERGENCY DOOR IAW AMM 52-21-00 & ADJUSTED EMERGENCY EXIT PROXIMITY SENSOR IAW AMM 52-70-10.  OPERATION CHECKED GOOD MEL RESTORED.
